# SDR ASAA2013032294248

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,678 hours, 5,532 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 08061181
- Condition: Odor
- Location: Aft Galley
- Part time: 17,723 hours, 5,542 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT THAT THEY DETECTED AN ODOR, POSSIBLY ELECTRICAL COMING FROM THE MIDDLE OVEN IN THE AFT GALLEY.  TURNED OVEN OFF AND ODOR STOPPED.  TURNED OVEN ON BUT IT WOULD NOT COME ON.  SEVERAL MINUTES LATER OVEN CAME ON.  ODOR RETURNED.  TURNED OVEN OFF,  AND ODOR STOPPED.  REMOVED, REPLACED, AND TESTED NR 4 GALLEY NR 2 OVEN IAW MM 25-32-01-401.  OPS NORMAL.
